# SDR AALA202311270756

- Difficulty date: November 25, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,623 hours, 37,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2912
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 59,536 hours, 30,050 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PERIODIC SERVICE CHECK MAINTENANCE FOUND CABIN EMERGENCY LIGHTS AT ZONE 1L INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
